Table of Contents Author Guidelines Submit a Manuscript
Complexity
Volume 2018 (2018), Article ID 1872409, 10 pages
https://doi.org/10.1155/2018/1872409
Research Article

A Semianalytical Solution of the Fractional Derivative Model and Its Application in Financial Market

School of Mathematics, Dongbei University of Finance and Economics, Dalian 116025, China

Correspondence should be addressed to Lina Song; moc.361@gnos_n_l

Received 25 September 2017; Accepted 28 February 2018; Published 1 April 2018

Academic Editor: Thierry Floquet

Copyright © 2018 Lina Song. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Fractional differential equation has been introduced to the financial theory, which presents new ideas and tools for the theoretical researches and the practical applications. In the work, an approximate semianalytical solution of the time-fractional European option pricing model is derived using the method of combining the enhanced technique of Adomian decomposition method with the finite difference method. And then the result is introduced in China’s financial market. The work makes every effort to test the feasibility of the fractional derivative model in the actual financial market.